Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
152 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Suggest Treatment For Diarrhea After Taking Antibiotics

Hi I had a couple of treatments that required antibiotics and had diarrhea since. I am reactive to some food, like oils, etc. They believe I have no intestinal Flora so they recommended Enterogermina, I am unsure of the dosage. As well, how long should I be eating puree, which was recommended to me to help the inflammation and absorption of the food. I am also on ranitidina and metoclopramida since I finished the antibiotics. Thanks
Thu, 26 Nov 2020
Report Abuse
General & Family Physician 's  Response
Hello,

It may be due to antibiotics. For that you can take tablet Loperamide. Keep your self hydrated.

Take care. Hope I have answered your question. Let me know if I can assist you further.

Regards,
Dr. Shyam B. Kale, General & Family Physician
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Loading Online Doctors....
Suggest Treatment For Diarrhea After Taking Antibiotics

Hello, It may be due to antibiotics. For that you can take tablet Loperamide. Keep your self hydrated. Take care. Hope I have answered your question. Let me know if I can assist you further. Regards, Dr. Shyam B. Kale, General & Family Physician